Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 5, Pages 361-370
http://dx.doi.org/10.1155/S1085337504306093

Zero-dispersion limit for integrable equations on the half-line with linearisable data

1Department of Applied Mathematics and Theoretical Physics, University of Cambridge, Cambridge CB3 0WA, UK
2Max-Planck-Institut für Mathematik, Vivatsgasse 7, Bonn 53111, Germany

Received 4 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. S. Fokas and S. Kamvissis, “Zero-dispersion limit for integrable equations on the half-line with linearisable data,” Abstract and Applied Analysis, vol. 2004, no. 5, pp. 361-370, 2004. https://doi.org/10.1155/S1085337504306093.